Please use this identifier to cite or link to this item: https://oar.tib.eu/jspui/handle/123456789/1771
Files in This Item:
File SizeFormat 
OWP2007_05.pdf244,01 kBAdobe PDFView/Open
Title: On test sets for nonlinear integer maximization
Authors: Lee, JonOnn, ShmuelWeismantel, Robert
Publishers Version: https://doi.org/10.14760/OWP-2007-05
Issue Date: 2007
Published in: Oberwolfach Preprints (OWP), Volume 2007-05, ISSN 1864-7596
Publisher: Oberwolfach : Mathematisches Forschungsinstitut Oberwolfach
Abstract: A finite test set for an integer maximization problem enables us to verify whether a feasible point attains the global maximum. We estabish in the paper several general results that apply to integer maximization problems wthe monlinear objective functions.
Keywords: Integer programming; test sets; certificates Hilbert basis; Gordan Lemma; superadditive
DDC: 510
License: CC BY-SA 3.0 US
Link to License: https://creativecommons.org/licenses/by-sa/3.0/us/
Appears in Collections:Mathematik



This item is licensed under a Creative Commons License Creative Commons